# SDR ASAA2013111496539

- Difficulty date: November 14, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 656381932
- Condition: Cracked
- Location: Bs 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT BAFFLE BETWEEN STA 727A AND 727B UNDER TRANSITION PANEL IS CRACKED.  AIRCRAFT GROUNDED.  LOCATED, FABBED AND DRILLER NEW BAFFLE IAW SRM 51-40-05-0G-0, TREATED AND PRIMED IAW MM 51-21-21-307-014 AND TOPCOATED IAW SOPM 20-41-02.
